# SDR UIEA200200035

- Difficulty date: August 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Engine: Ge CF650E2
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 21B772A
- Condition: Failed
- Location: Nr 3 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NR 3 AND NR 4 BUS TIES OPENED.  SPLIT BUS SYSTEM OPEN.  NR 3 GENERATOR WAS DISCONNECTED.  NR 4 GENERATOR CHECKED GOOD VOLTS/ FREQ.   NR 3 BUS LOST POWER AND COULD NOT REPOWER.  DUMPED 17.0 KGS OF FUEL PRIOR TO LANDING.  REMOVED AND REPLACED RIGHT BUS PROTECTION UNIT IAW MM.  ALL OPS OK DURING ENGINE RUNS AND APU GENERATORS.
